Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Dizziness, fever, weakness, headache, abdominal cramps, low BP, on IUD. Anemia or B12 deficiency?

Im feeling pretty dizzy, a little feverish, weak, headache , like I am going to faint, a bit of body aches, some abdominal cramps . Very strange. I had a bit of a headache when I woke up today, then went on a long run on the beach, got home and starting feeling worse, also a bit cold. I had the flu from the 3rd to the 16th but been better most of last week. I am thinking maybe anemia and b12 deficiency, which I know I have. I also have low blood pressure. Im super active, 33, in pretty good shape, eat well, etc. It s kind of scaring me and thinking about going to urgent care. I also have an IUD (strings are still in place but they are pretty far back- sis is a nurse and thinks it could possibly be something to look into). Ugh.. thanks in advance. Jenn
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Jenn,
You haven't mentioned your haemoglobin levels... these symptoms you describe could be generalised flu or ... if you also have abdominal pain , it could be signs of pelvic infection... have u checked your IUD since it was inserted ? do you hv foul smelling vaginal discharge also...? does your urination hurt...? let me know these few things and v can guide you further...when was your last menses...?
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor